# SDR JJBA20210107001

- Difficulty date: January 7, 2021
- Submitted: January 11, 2021
- Operation: Air carrier
- Aircraft: N13161
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500805
- Aircraft time: 40,606 hours, 25,922 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Charger
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE EMERGENCY OVERHEAD AFT LIGHT LAMP INOPERATIVE.  REMOVED BATTER POWER SUPPLY NR 1, 2, 3, AND 4.  PERFORMED CONTINUITY TEST OF FUSES ON NR 3 EMERGENCY LIGHT BATTERY CHARGER.  FUSE F3 FAILED.  R & R CHARGER.  OPERATIONS CHECK FAIL.  LT EXIT IDENTIFIER LIGHT AND RT OVER WING EXIT SHROUD LIGHTS NOW ILLUMINATE, BUT IMMEDIATELY DIM AND GO OUT.  R & R EMERGENCY LIGHT BATTERIES 1, 2, AND 3.  OPERATIONS CHECK FAIL.  TESTED VOLTAGE OF ALL BATTERIES.  VOLT CHECK SATISFACTORY ON ALL.  R & R CABIN LIGHT CONTROL MODULE.  OPERATIONS CHECK FAIL.  ALL LIGHTS NOW COME ON AND THEN IMMEDIATELY DIM AND GO OUT.  R & R NR 5 INVERTER ASSEMBLY.  AFT AISLE EMERGENCY OVERHEAD LIGHT TURNED ON.  OPERATIONS CHECK SAT.  A FEW SECONDS AFTER TURNING ON EMERGENCY LIGHTS THEY START TO DIM UNTIL EVENTUALLY TURNING OFF.  FOUND LT FORWARD EMERGENCY EXIT LIGHT INOPERATIVE.  R & R LT FORWARD EXTERNAL EMERGENCY LAMP.  OPERATIONS CHECK SAT.  REINSTALLED BATTERIES 1, 2, 3, 4 CHARGED BATTERIES.  OPERATIONS CHECK SATISFACTORY.  NO FURTHER DEFECTS NOTED AT THIS TIME.
